# SDR UPS805357

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, LOWERED LANDING AT BDC AND DID NOT GET GREEN LIGHT FOR LEFT MLG.  CYCLED GEAR, NO CHANGE.  CHANGED BULBS, NO CHANGE.  CYCLED GEAR AGAIN AND GOT NORMAL INDICATION.  CLEANED GEAR DOWNLOCK SWITCH, CLEANED TERMINALS.
